MathSciNet Relay Station
MathSciNet bibliographic data
MR987419 81E15
Smirnov, V. A. Wilson expansion in the minimal subtraction scheme. (Russian) Teoret. Mat. Fiz. 78 (1989), no. 1, 140--146; translation in Theoret. and Math. Phys. 78 (1989), no. 1, 100–104
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 06:10:06 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=4a3d4f89a41759009b44470da1671942; path=/; expires=Wed, 11-Jun-2031 06:10:06 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=71 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5dd Wkn6>ŔE-jK;ۋ$Nv ZmDz^7MziّݍBpL nG. 6gWρT}ƹF j^Cxh|↔~?Mv^d"/uZ3﫮F1\SLD*f++r6~×LMuB.p8xĜ hfONPwB)USjF_1tZN>VTaWV ֺK'@t}tR;x#Pi0UL# 2!f4B=R'0FWBg"3HJJbƧF@!U#~BMC2NVtMlyD*“!a55\|4ȍN:]'qEjϊ4:"FBi_!-ʹ2YB|#ʡaKX{; zjApPl5ö<]X-\ތW=ѷ 2cTYC]ZlL/OĀ+2bZn0_R5lv f4g{XϾò<)'0̦! OgT3QqJAEG9^F^_ USIi,NJMΑܘo2%z1cߏ>{TSx7vVY >HT!9IVӳgl1ؓbYӱ|=.q23@*, &A3A]:k+RRJ-` Å ?Hdl)?2HjƲ0S JW,4biYb"Ah*IJ_F^ wfPshx$,dB@!-"^۠@Owsc_&̿\ ]A ۪IԺxMىbVڋdX0dZ1K9ח<{CK̜! ;,l4 RcmA UjA% UNl/XO4kS6shh%T?niu{3k]F踮4AX\i3!gft36NVкjԊCʻ $͍C. Ͷj]Efu586C֮?)9KC{GAڮ7𴴩h_ovn 3DŽ~(gKѳ>k+{|w ; H!g[zN>ݭ,X[BqOno [| a &\ 0